# SDR IPXA3576899

- Difficulty date: January 21, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 25,652 hours, 12,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545762
- Condition: Broken
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: S4C8, MAIN DECK FLOOR PANEL, 231XWF, BS 879 HAS FOUR SCREW INSERTS MISSING NR 53-93.  FABRICATED NEW FLOOR PANEL.
